Inductive Limits and Partitions of Unity.

Marc de Wilde

Manuscripta mathematica (1971)

  • Volume: 5, page 45-58
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Wilde, Marc de. "Inductive Limits and Partitions of Unity.." Manuscripta mathematica 5 (1971): 45-58. <>.

author = {Wilde, Marc de},
journal = {Manuscripta mathematica},
pages = {45-58},
title = {Inductive Limits and Partitions of Unity.},
url = {},
volume = {5},
year = {1971},

AU - Wilde, Marc de
TI - Inductive Limits and Partitions of Unity.
JO - Manuscripta mathematica
PY - 1971
VL - 5
SP - 45
EP - 58
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.